Skip to main content

Research Repository

Advanced Search

Deconfinement in $ \mathcal{N}=1 $ super Yang-Mills theory on $ {{\mathbb{R}}^3}\times {{\mathbb{S}}^1} $ via dual-Coulomb gas and “affine” XY-model

Anber, Mohamed M.; Collier, Scott; Poppitz, Erich; Strimas-Mackey, Seth; Teeple, Brett

Authors

Scott Collier

Erich Poppitz

Seth Strimas-Mackey

Brett Teeple



Citation

Anber, M. M., Collier, S., Poppitz, E., Strimas-Mackey, S., & Teeple, B. (2013). Deconfinement in $ \mathcal{N}=1 $ super Yang-Mills theory on $ {{\mathbb{R}}^3}\times {{\mathbb{S}}^1} $ via dual-Coulomb gas and “affine” XY-model. Journal of High Energy Physics, 2013(11), https://doi.org/10.1007/jhep11%282013%29142

Journal Article Type Article
Publication Date 2013
Deposit Date Oct 3, 2021
Journal Journal of High Energy Physics
Print ISSN 1126-6708
Electronic ISSN 1029-8479
Publisher Scuola Internazionale Superiore di Studi Avanzati (SISSA)
Volume 2013
Issue 11
DOI https://doi.org/10.1007/jhep11%282013%29142